Side affect of Celexa?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

livenlaugh
Regular Member


Date Joined Dec 2009
Total Posts : 387
   Posted 10/26/2010 6:43 AM (GMT -6)   
Hello,
 
I haven't been able to sleep for the past 3 nights.  I have been taking Celexa for little over a week at 1/2 pill a day.  Could my lack of sleep be due to the new med?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/26/2010 7:49 AM (GMT -6)   
Are you taking your medication in the morning ?
 
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

livenlaugh
Regular Member


Date Joined Dec 2009
Total Posts : 387
   Posted 10/26/2010 8:29 AM (GMT -6)   

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/26/2010 8:43 AM (GMT -6)   
Some people do experience insomnia as a side effect of Celexa.  I would give the med a bit more time and see if this side effect goes away.  If it does not please do ask your physician what he/she thinks.
 
Good luck and know we are here to support you.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:27 PM (GMT -6)
There are a total of 2,973,389 posts in 326,088 threads.
View Active Threads


Who's Online
This forum has 160962 registered members. Please welcome our newest member, Gladioli66.
462 Guest(s), 8 Registered Member(s) are currently online.  Details
Sovereignty, Jerry L., island time, Michael_T, Sr Sailor, SeanL88, FLBeachgal, iPoop